Über Funktionen mit positivem Realteil.

G. Szegö

Mathematische Annalen (1928)

  • Volume: 99, page 142-149
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Szegö, G.. "Über Funktionen mit positivem Realteil.." Mathematische Annalen 99 (1928): 142-149. <http://eudml.org/doc/159250>.

author = {Szegö, G.},
journal = {Mathematische Annalen},
pages = {142-149},
title = {Über Funktionen mit positivem Realteil.},
url = {http://eudml.org/doc/159250},
volume = {99},
year = {1928},

AU - Szegö, G.
TI - Über Funktionen mit positivem Realteil.
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 142
EP - 149
UR - http://eudml.org/doc/159250
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.